Prostap/Anastrozole and Dizziness/Headaches?

Hi, I’d be interested to know if anyone has had issues with dizziness and/or headaches on prostap and/or Anastrozole?

I am sure it is due to the prostap, but a lot I seem to experience are listed as rare side effects (1/10 women) so I’d be interested to know if anyone else has the issue.

All the damned side effects of ovarian suppression and Aromatase inhibitors always throw effects at you which makes you worry to death as they seem to mimic cancer, especially as due to premature ageing, I developed viterous fluid and cells in my eyes last year (all fine according to an eye specialist - ‘just a BIT of premature ageing’ he said :roll_eyes: easy to say when he’s not living with it)

The dizziness, sickness and on and off headaches are a nightmare and then of course… there’s anxiety which some of it could be to do with, but it’d be interesting to get other people’s experiences of side effects such as this.

Anastrazole does give me morning headaches. No dizziness- I also have a cough in the morning too. I know the cough is rare, but it started about a month after I started the medication. I’m getting close to stopping the drug, at my 5 year point. Hang in there, but watch the side effects. They are quite a few. I had some eye problems too that AREDS2 seems to have under control now. Best of luck!

I certainly felt dizzy when I started on Anastrazole ( I literally mean that - it took 10 minutes after taking the first tablet!!). I also got persistent stabbing headaches.

The dizziness wore off about a week later when all the other SE’s kicked in. The headaches persisted and my onc changed me onto exemestane after about 3 months.

Hi LCPhi80,

Thank you for posting your question.

Headaches, as @indygirl has experienced, and dizziness are both known side effects from both anastrozole and leuprorelin (Prostap). You don’t mention how long you have been on your hormone treatment, but many people find that the side effects improve over the first few months, although for some they may continue.

Anxiety is also a known side effect from hormone therapies, but can also be related to the stress of going through breast cancer diagnosis and treatment.

If you haven’t done so already, do speak to your breast care nurse or treatment team about the symptoms you have. It’s important they know about any side effects you are experiencing so they can support you to manage them.

You may want to post in this section of the forum to ask about other’s experiences of managing the side effects from their hormone therapies.

We also offer a range of free supportive services for anyone who has had a diagnosis of breast cancer which you may be interested in. They include face to face and online courses and events.

For more details about all of these services, please see the information on the link, or call our free helpline

Do call our helpline if you would like to talk this through or have any further questions. The helpline team have time to listen, talk things through and signpost you to more support and information if necessary. Your call will be confidential, and the number is free from UK landlines and all mobile networks. The number is 0808 800 6000, (Relay UK -prefix 18001).

If you would prefer one of our nurses to call you. To do this, please complete this form ticking the box agreeing to a call back.

Our usual opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday.

Out of hours you can leave a message and we will call you back when we next open.

Best wishes

Cassie

Breast Care Nurse

Please read the Ask Our Nurses disclaimer Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.